Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 171-180

Rotationally invariant periodic solutions of semilinear wave equations

Martin Schechter

Department of Mathematics, University of California Irvine, Irvine 92717, CA, USA

Received 11 February 1998

Copyright © 1998 Martin Schechter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Under suitable conditions we are able to solve the semilinear wave equation in any dimension. We are also able to compute the essential spectrum of the linear wave operator for the rotationally invariant periodic case.